# SDR ASAA0771844

- Difficulty date: July 1, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 28,497 hours, 12,375 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Melted
- Location: Night Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL AT ROW 21 RT SIDE OF AIRCRAFT WITH NIGHT LIGHT TURNED ON.  SMELL NO LONGER PRESENT WITH NIGHT LIGHT TURNED OFF.  FOUND NIGHT LIGHT SOCKET MELTED AT ROW 21R.  REPLACED SOCKET ASSY.  SYSTEM OPS OK.
